# SDR SWAA2021031754862

- Difficulty date: March 13, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29827
- Aircraft time: 63,596 hours, 37,608 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG; FWD TRUNNION SUPPORT FITTING LOWER INBOARD; OUTER FACE HAS SIGNS OF CORROSION. / ACCOMPLSISHED E.A. 1-A57-3246 AND MT 757-RCB+-04-01 ON RT MLG FWD TRUNNION SUPPORT FITTING LOWER INBD LUG OUTER FACE. (SPOT FACED) REF  A/R W.O. SSR# 1273
